MathSciNet Relay Station
MathSciNet bibliographic data
MR917603 35L65 (35K55 65P05)
Marcati, Pierangelo Approximate solutions to conservation laws via convective parabolic equations. Comm. Partial Differential Equations 13 (1988), no. 3, 321–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement